Variational iteration method for the time-fractional Fornberg–Whitham equation

Articles > Article · 2012

Authors: Mehmet Giyas Sakar, Fevzi Erdoğan, Ahmet YILDIRIM

Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 63, pp 1382-1388

DOI: 10.1016/j.camwa.2012.01.031

Summary

This paper presents the approximate analytical solutions to solve the nonlinear Fornberg-Whitham equation with fractional time derivative. By using initial values, explicit solutions of the equations are solved by using a reliable algorithm like the variational iteration method. The fractional derivatives are taken in the Caputo sense. The present method performs extremely well in terms of efficiency and simplicity. Numerical results for different particular cases of a are presented graphically. (c) 2012 Elsevier Ltd. All rights reserved.

View details